# SDR YENA2018121050839

- Difficulty date: December 5, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N976JT
- Make and model: Airbus A321-231
- Aircraft serial: 1516
- Aircraft time: 8,299 hours, 1,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 131652
- Condition: Failed
- Location: Emergency Lights
- Part time: 29,629 hours, 8,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1516, SFO-JFK. FOUND LR AND R3 DOOR EMERGENCY SIDEWALL LIGHTS INOP; R & R EPSU (12WL)IAW AMM 33-51-38. OPS CHKS GOOD
